# SDR 52106N116CS1

- Difficulty date: May 21, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N116CS
- Make and model: Cessna 525
- Aircraft serial: 5250447
- Aircraft time: 3,747 hours, 3,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grommet
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM MDW TO FTW, AT FL380 CABIN LOST PRESSURIZATION AFTER A NOISE WAS HEARD FROM MAIN CABIN DOOR.  THE CABIN DOOR ANNUNCIATED AND CABIN CLIMBED TO 18,000 FEET, O2 MASK DEPLOYED.  CREW DECLARED EMERGENCY AND BEGAN EMERGENCY DESCENT.  AT 8,000 THE AIRCRAFT WAS LEVELED OFF AND THE CABIN ALTITUDE STABILIZED, THE AIRCRAFT THEN DIVERTED TO ICT FOR MAINTENANCE.  FAULT WAS ISOLATED TO FAILED GROMMETT AND A SECONDARY SEAL NEEDING ADJUSTMENT.  PRIMARY DOOR SEAL WAS FOUND TO HAVE WATER IN THE SYSTEM DUE TO FAILED GROMMETT.  AIRCRAFT REPAIRED AND RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
